# SDR SWAA2022030266064

- Difficulty date: January 31, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Splice Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 LBL 10 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. MARKED. / [01] REMOVED ALL FASTENERS IN REPAIR AREA AND CUT OUT DAMAGED SECTION OF ANGLE LBL6-17 IAW SRM 57-10-10-2R-5;[02] PERFORMED DETAILED INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[03] VERIFIED NEW -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43137-5100-0004 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43137-5100-0003 IAW SRM 57-10-10-2R-5;[04] VERIFIED STEP 1 - 3;[05] VERIFIED STEPS 1 THRU 4;[06] PERFORMED NDT IAW B737 NDT PT. 6; 51-00-00 PROCEDURE 16. NO DEFECTS NOTED. TOOL# 40083 CAL DUE 14SEP22.;[07] FABRICATED -1 AND -2 REPAIR PARTS; SPLICED AT LBL 17 IAW SRM 57-10-10-2R-5;
